Metrics

From
Series Primes in Binary by P.M. Mazurkin American Journal of Applied Mathematics and Statistics. 2014, 2(2), 60-65 doi:10.12691/ajams-2-2-2
Views
24253
Html 23762
Abstract 491
22 February 2014 (publication date) through 12 August 2022 *
10.91 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 14312
PDF2647
Epub875
XML1198
PPT2479
Figures1682
Tables5431
Export: 2748
RIS826
BibTex962
Endnote960
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
9
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com